# SDR USAASB97236

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FLOOR LEVEL EMERGENCY LIGHTS INOP FROM ROW 11-18.  FOUND AND REPAIRED SEVERAL BROKEN WIRES.  SYSTEM OPERATIONALLY CHECKED OK.  (M)
